# SDR 9PVA2015111200001

- Difficulty date: December 26, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N641MS
- Make and model: Cessna 650
- Aircraft serial: 6500056
- Aircraft time: 13,052 hours, 10,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DOOR SEAL LIGHT CAME ON AT FLT LEVEL 410.  DOOR SEAL SQUEALED THEN LOST PSI ON DECENT. DECLARED AN EMERGENCY AND LANDED AT KPHL.
